MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. PERFORMA; CATHETER, INTRAVASCULAR, DIAGNOSTIC

MERIT MEDICAL SYSTEMS, INC. PERFORMA; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 00884450002612
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with abdominal aortic aneurysm.Procedure: abdominal aortic aneurysm repair.The pigtail catheter separated from the end into 2 pieces.Another pigtail used without difficulties.No known harm to patient, minor delay in procedure.Manufacturer response for catheter, intravascular, diagnostic, performa (per site reporter).Will obtain.

Brand Name
PERFORMA
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 west merit pkwy.
south jordan UT 84095
MDR Report Key17286473
Report Number17286473
Device Sequence Number12308455
Product Code DQO
UDI-Device Identifier00884450002612
UDI-Public(01)00884450002612(17)260306(10)E264239
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/06/2023
Report Date (Section F) 07/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450002612
Device Catalogue Number7742-20M65SH
Device Lot NumberE264239
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/10/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/10/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight72 KG
Date Report Sent to FDA07/06/2023